Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Missed period, not pregnant. Taking utovlan. Will I get my period after finishing this medicine?

User rating for this question
Very Good
Answered by
Practicing since : 1990
Answered : 229 Questions
Question
hi I would like to advise please, the last menstrual period was 31 December 2012
3 to 4 days my cycle is every month, 21 day, 19 January. I was spotting I never had a problem from menstruation, I expected menstruation January 26, 2013, from 19 January I spotting only three days, and on January 26th I again spotting for 6 days
doctor prescribed me
utovlan 5 mg 1 tablet 3 times daily I take tablets from January 31, 2013
and waiting for the next menstruation
When I stop taking tablets,do I have a normal period? after finishing the tablets
I got scared because I've never had a problem I'm in pain like I expect menstruation since then as of spotting
I'm not pregnant Doctor has verified Pregnancy Test
thank you XXXXXXX
Posted Wed, 27 Feb 2013 in Pregnancy
 
 
Answered by Dr. Chetna Jain 50 minutes later
Hi
It is important to maintain the dates of all next periods.
Please identify if you have taken emergency contraceptive pills
You must also notice if bleeding came after intercourse. Please get XXXXXXX examination and cervical assessment done.
You should also get a transvaginal ultrasound done to look at uterine cavity.
After stopping the medicine your periods should come in 2 to 7 days.
You make simple pain relief to control pain.
best wishes
Dr Chetna Jain
Above answer was peer-reviewed by
 
Follow-up: Missed period, not pregnant. Taking utovlan. Will I get my period after finishing this medicine? 25 minutes later
I do not take any contraceptive pills my husband and I wanted a baby mela I the smear test a month ago and was normal
 
 
Answered by Dr. Chetna Jain 21 hours later
If you have been trying for over 6 months its time to XXXXXXX up your fertility specialist and do investigations to ensure things are fine.
There is significant decline in fertility after 35 yrs of age.
You may do FSH(follicle stimulating hormone),LH(leutinising hormone),AMH(antimullerian hormone),Prolactin and TSH(thyroid stimulating hormone)on day 3 of cycle fasting.
Please do a semen ex am with 3-5 days abstinence for your husband.
The above tests are indicated if you have never got pregnant or its more than a yr since the last pregnancy.
Best wishes
Above answer was peer-reviewed by
 
Follow-up: Missed period, not pregnant. Taking utovlan. Will I get my period after finishing this medicine? 2 hours later
Hello Doctor I was reading a message, my doctor did to me micro test was normal,
I have an appointment at the doctor on January 22
still'm worried because I have a pain in the ovary,
it can be a cyst? or inflammation? undercooling from?
doctor is busy, so I can not see a doctor
I have an appointment at the doctor on January 22 that's a long time for me so I can explain what I have a problem
 
 
Answered by Dr. Chetna Jain 37 hours later
Hi XXXXXXX
As discussed earlier You need Transvaginal ultrasound of pelvis and investigations FSH LH Prolactin TSH and AMH.
Without a physical examination and an ultrasound its not possible to know whats causing pain.
Please do not worry. If the pain is bad see your GP or an emergency doctor till you can XXXXXXX your specialist.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor